# SDR AALA202010139002

- Difficulty date: October 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598141300400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE PLAY ELEVATOR HINGE ARM 4 ON LH HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE FITTING 4 LH IAW AMM 55-16-42-400-001-A.
